# SDR EIA2000265

- Difficulty date: May 12, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND ON B-CHECK, DR L1 MED UPPER HINGE CUTOUT LOWER CORNER CRACKED APPROX .875 INCH LONG.  STOP DRILLED, HFEC INSPECTED PER NTM PT6-CRACK FREE.  REPAIRED HINGE CUTOUT SKIN PER BSB 747-52-2144 FIG 3.  (M)
